# SDR AALA20090406TUL43

- Difficulty date: March 24, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,486 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CDK34881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED IN UPPER AFT CORNER AT STATION 1041 RIGHT SIDE.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
